# SDR GLBA2014102000458

- Difficulty date: October 18, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 45,752 hours, 47,064 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE EMER LIGHTS AT ROWS 1, 4 & 5 ARE INOPERATIVE.  SECURED A LOOSE CONNECTOR ON THE BATTERY PACK, OPERATIONS CHECKED GOOD.
